# SDR USAA2012081600014

- Difficulty date: August 14, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 40,094 hours, 14,506 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 201460102
- Part serial: 571
- Condition: Faulty
- Location: Rt Wing
- Part time: 36,590 hours, 13,314 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ABOUT 15 MINUTES FROM PHX, AN EMERGENCY WAS DECLARED FOR LANDING DUE TO UNKNOWN FUEL QUANTITY (INDICATION DISCREPANCIES).  CREW REPORTED AN ECAM MESSAGE SHOWING FOB BELOW 6600 WHEN TOTALIZER SHOWED 7600.  TANKS SHOWED 3000 L & 4200 R, AND FMGC ESTIMATED ARRIVAL FUEL 4.0 IN AMBER.  AIRCRAFT LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  RIGHT FUEL QUANTITY WAS ALREADY ON MEL.  CAPTAIN CONFIRMED LEFT FUEL QUANTITY REMAINED ACCURATE AND THAT TOTAL QUANTITY WAS ALWAYS EQUAL TO OR GREATER THAN LEFT FUEL QUANTITY.  ALL INDICATIONS REPORTED PRIOR TO LANDING CAN BE ATTRIBUTED TO RIGHT TANK QUANTITY INACCURACY.  MAINTENANCE REMOVED AND REPLACED FQIS PROBE (60QT2) IAW AIRBUS MAINTENANCE MANUAL 28-42-15.  BITE TEST GOOD - NO FAULTS DETECTED - MEL REMOVED.
